# SDR MASA200602264

- Difficulty date: September 10, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 7,130 hours, 5,212 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 856
- Condition: Unknown
- Location: Spoilers
- Part time: 4,604 hours, 3,334 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH TUS.  O/B FLIGHT SPOILERS AND SPOILERONS MESSAGE IN FLIGHT.  MX REMOVED AND REPLACED SSCU.
